# SDR JR2R2011082100345

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 20,206 hours, 15,734 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK 485-549 RBL 9 CORRODED.  REMOVED AND REPLACED FLOOR SEAT TRACK FS 349-485 IAW CRJ 900 AMM 53-00-49.
